# SDR FDEA202207201778

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5381087620100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE- R/H SIDE OF LH GANTRY 3 AT FR50.1 CRACK WAS FOUND (LENGTH:96MM) REPAIRED THE CRACKED FUSELAGE MAINFRAME RH SIDE OF LH GANTRY 3 LWR FLANGE AT   FR50.1 PER EO: 6-5310-7-5021 F PT4 & AIRBUS DWG: R53810581 ISSUE: C. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
